MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SIG RP AOX CRV INS SZ3 17.5; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS, INC. 1818910 SIG RP AOX CRV INS SZ3 17.5; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Catalog Number 196192034
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Not Applicable (3189)
Date of Event 08/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patients knee became infected and a wash out was performed.All cemented components were well fixed and no indication of loosening was observed.Surgeon washed the joint out and swapped the sigma cvd insert out with the original size and thickness insert.Doi: unknown ; dor: (b)(6) 2018; right knee.
 
Additional Manufacturer Narrative
Product complaint: (b)(4).
 
Additional Manufacturer Narrative
(b)(4).It is not reasonable to conclude that the device contributed to the patient's infection, 3+ months after implantation.
 
Additional Manufacturer Narrative
Product complaint: (b)(4).(b)(4) was originally populated with an incorrect g4 date.
 
Additional Manufacturer Narrative
This product was reported in error.No patient death, serious injury or evidence of reportable product malfunction occurred.Depuy considers the investigation closed at this time.This does not meet a complaint definition, the electronic complaint record will be voided.Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
SIG RP AOX CRV INS SZ3 17.5
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7823097
Report Number1818910-2018-67936
Device Sequence Number16423161
Product Code NJL
UDI-Device Identifier10603295076193
UDI-Public10603295076193
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 08/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number196192034
Device Lot Number8201096
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/03/2018
Supplement Date Received by Manufacturer08/30/2018
08/30/2018
08/30/2018
11/08/2018
Initial Report FDA Received Date08/28/2018
Supplement Report FDA Received Date09/25/2018
09/25/2018
09/27/2018
11/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient Weight86